# SDR IPXA12M74830

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST DISPLAYS "BATTERY 1 LOW" PERFORMED FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM, ALL TESTS PASSED IAW AMM 33-51-01. THIS CLEARS DMI M485777.
